Facebook Pixel
EmpowHER Guest

delayed periods

By Anonymous April 29, 2017 - 5:46am
Rate This

my last periods was on 21march. In month of April from 15 I was feeling pain in my lower abdomen as I was near my period date . I had intercourse on 18april. We did use any protection but also nothing was ejected inside me. But for safer side I took I pill on 20 April. I have not got my periods yet today is 29april. Even on 27 I did preg test using kit and it came out to be negative.i am very much stressed. guide me please. I have tonsils like feeling and getting more salaiva. Could you please tell me is it possible to be pregnant after taking I pill while nothing was ejected inside me.please help.

Add a Comment1 Comments


Dear, Anon,

Thank you for your post.

Emergency contraceptives are up to 95% effective when taken as prescribed within the first 24 hours, so the risk is very small. Side effects can include stomach aches, headaches, nausea and a general feeling of being unwell. Symptoms usually start 2-7 days after taking the medication and may or may not include bleeding or spotting. Not all women get symptoms. If you don’t get your next period within a week or so of its expected date, a pregnancy test is recommended. It can cause your period to be early or late, have a lighter or a heavier flow.


April 29, 2017 - 6:05am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!